# SDR UPS07849725

- Difficulty date: March 29, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 1200 Rbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT, AT UPPER CORNER OF CROSS SLIDE DOOR CUTOUT, FITTING HAS 4.5" CRACK STA 1200 RBL 65.  REMOVED CRACK FITTING AT STA 1200 RBL 65 C-PIT DOOR CUT OUT IAW SRM 51-1-20D.  INSTALLED REPLACEMENT FITTING AT STA 1200 RBL 65 C-PIT DOOR CUT OUT IAW SRM 51-1-21.
